# SDR IPXA201902138928

- Difficulty date: February 2, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C3RD VERTICAL STIFFNER FROM FRONT IN R/H W/W O/B AFT CUT-OUT IS CRACKED.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG.ANB7203 AND SRM 51-31-01. (MINOR)
